# SDR SWAA2023090587190

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 23R STA 540 WL 162 AT FWD CARGO COMPARTMENT 2023-491802<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 221860711; DUE DATE: 07-NOV-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; CAL DUE DATE: 17-DEC-23;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[04] REPAIRED INSPAR RIB LOCATED AT STAB STA 120.30. AND 8 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 23R LOCATED BETWEEN BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND B737-700 SRM 51-40-02  SEE INDIVIDUAL SIGN OFF BELOW;[06] PERFORMED PERMANENT REPAIR ON STRINGER 23R LOCATED BETWEEN BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND B737-700 SRM 51-40-02  SEE INDIVIDUAL SIGN OFF BELOW
